# SDR RAIA00509036

- Difficulty date: September 19, 2005
- Submitted: September 25, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,031 hours, 12,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5563 - STL - EMERGENCY LIGHTS OUT AT ENTRANCE TO THE FLIGHT DECK.  MAINTENANCE CYCLED POWER TO THE EMERGENCY LIGHTS.  SYSTEM CHECKED GOOD.
